# SDR UPS98827933

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 902 X.64 FLOORBEAM CORRODED.  REMOVED 2 CORRODED ANGLES, DRILLED AND INSTALLED REPLACEMENT ANGLES IAW REO 05483, DC8 SRM 51-1-20D, 51-1-8.
